I'm having bad cramping and im supposed to start my period next week.. It's menstrual cramping too. Is this ok?
Yes, it's normal.
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2014 • 1 answer
Birth Control - I have been on the pill for three years and my period is always regular and now I'm?
Posted 30 Jan 2015 • 1 answer
Birth Control Pills - I have been taking the pill for 2 years now. I have had regular periods every?
Posted 1 Nov 2016 • 0 answers
Posted 9 Mar 2017 • 1 answer
Plan B - I'm hoping someone can help me. I am on regular birth control. I had my last pack in upside
Posted 26 Mar 2017 • 1 answer